MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Perforation (2001)
Date of Event 11/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: dilatation catheter: nc sprinter 3.5 x 9 mm; guide wire: prowater.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported scaffold malapposition and patient effects.The reported patient effects of angina and perforation, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 3.0x12 absorb gt1 scaffold was deployed at 14 atmospheres in the mid left anterior descending coronary artery (lad).A waist was noted in the midportion of the gt1 treated with post dilatation with a 3.5x9 mm non-abbott balloon dilatation catheter.This resulted in pericardial staining, consistent with a vessel perforation in the mid lad.The patient had chest discomfort and st depression.A 3.5x15mm graftmaster covered stent was placed across the lesion, deployed at 16 atm with good result.The chest discomfort and st depression resolved after the perforation was sealed with the graftmaster.No further staining was noted and the patients blood pressure remained stable.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6124348
Report Number2024168-2016-08256
Device Sequence Number710755
Product Code PNY
UDI-Device Identifier08717648213021
UDI-Public(01)08717648213021(17)170406(10)6040761
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2017
Device Catalogue Number1235300-12
Device Lot Number6040761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT MEDICAL DEVICES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight58